MAUDE Adverse Event Report: FIDIA FARMACEUTICI, S.P.A. HYALGAN; HYALURONATE SODIUM

FIDIA FARMACEUTICI, S.P.A. HYALGAN; HYALURONATE SODIUM
Catalog Number 89122-0724-20
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
This is a spontaneous report received by (b)(4), initial importer for and wholly owned subsidiary of fidia farmaceutici (b)(4) as reported by (b)(6) specialty pharmacy to the importer and fda, (fda mw5087768).A (b)(6) year old female patient was treated with hyalgan 20mg/2ml (hyaluronate sodium) solution for inarticular injection, 20mg weekly starting (b)(6) 2018.Device lot number was b09850, expiry 26-jul-2020.On an unspecified date the patient stated her left knee started to hurt.The initial report indicated the patient outcome of the adverse event was hospitalization.The event was reported as serious due to hospitalization.The primary source described the event as "patient informed her left knee started to hurt".

Brand Name
HYALGAN
Common Device Name
HYALURONATE SODIUM
Manufacturer (Section D)
FIDIA FARMACEUTICI, S.P.A.
via ponte della fabbrica, 3/a
abano terme, 35031
IT  35031
MDR Report Key8817888
Report Number3009107511-2019-00007
Device Sequence Number16945469
Product Code MOZ
UDI-Device IdentifierM71389122072420A1
UDI-PublicM71389122072420A1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2019
Report Date (Section F) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2020
Device Catalogue Number89122-0724-20
Device Lot NumberB09850
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/27/2019
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/27/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age55 YR
Date Report Sent to FDA07/02/2019